# SDR AALA202009199004

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 32,079 hours, 14,399 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P9111
- Condition: Inoperative
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT, AN ODOR WAS DETECTED IN THE FORWARD GALLEY, THEN A FEW MINUTES LATER IN THE FLIGHT DECK.  THE ODOR WAS MUSTY AND SWEAT SOCK TYPE, APU WAS OFF.  REMOVED AND REPLACED APU, IAW JC NR 26L31049003.
